Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking contraceptive pills, from one week. Had unprotected sex, missed periods. Am I pregnant?

Sir/mam I have am doubt abt femilon contraceptive pill ..I got married on Oct 28th and I had sex after one month..and now I want to prevent pregnancy,so I used femilon for one week .and now I didn t get my regular pregnancy confirmed ?? Wat to do now and how to prevent it ..please send ne ur valuable answer for waiting for ur reply please sir
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi ,
Having menstruation in 35 days after last menstrual period is considered normal . Oral contraceptive pills should be taken for 28 days(including 7 iron tab) .
As you had unprotected sex (incomplete oc pill ) and amenorrhoea so do Urine pregnancy test .It ll show your pregnancy status .If positive then visit a gyne clinic . If negative then take oc pill regularly .if u miss any day then take double dose next day . If misses2cosequetive day then take other contraception like condom .

Thanks n regards
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor